Stress distributions for a quarter plane containing an arbitrarily oriented crack

L. M. Keer, J. C. Lee, T. Mura

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

A solution for an elastic quarter plane containing an arbitrarily oriented crack is presented. The problem is formulated by means of Mellin integral transforms and reduced to a system of two coupled singular integral equations where the unknown quantities are the dislocation densities that characterize the crack. Numerical solutions are investigated for various orientations of the cracks. In each case the stress intensity factors are computed for the different parameters.

Original languageEnglish (US)
Pages (from-to)43-49
Number of pages7
JournalJournal of Applied Mechanics, Transactions ASME
Volume50
Issue number1
DOIs
StatePublished - Mar 1983

ASJC Scopus subject areas

  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Stress distributions for a quarter plane containing an arbitrarily oriented crack'. Together they form a unique fingerprint.

Cite this